@article{TM_2015_288_a10,
author = {I. A. Taimanov},
title = {On a~higher dimensional generalization of {Seifert} fibrations},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {163--170},
year = {2015},
volume = {288},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_2015_288_a10/}
}
I. A. Taimanov. On a higher dimensional generalization of Seifert fibrations. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Geometry, topology, and applications, Tome 288 (2015), pp. 163-170. http://geodesic.mathdoc.fr/item/TM_2015_288_a10/
[1] Taimanov I.A., “O vpolne geodezicheskikh vlozheniyakh 7-mernykh mnogoobrazii v 13-mernye mnogoobraziya polozhitelnoi sektsionnoi krivizny”, Mat. sb., 187:12 (1996), 121–136 | DOI | MR | Zbl
[2] Eschenburg J.-H., “New examples of manifolds with strictly positive curvature”, Invent. math., 66 (1982), 469–480 | DOI | MR | Zbl
[3] Seifert H., “Topologie dreidimensionaler gefaserter Raüme”, Acta math., 60 (1933), 147–238 | DOI | MR
[4] Scott P., “The geometries of 3-manifolds”, Bull. London Math. Soc., 15 (1983), 401–487 | DOI | MR | Zbl
[5] Püttmann T., “Optimal pinching constants of odd dimensional homogeneous spaces”, Invent. math., 138 (1999), 631–684 | DOI | MR | Zbl
[6] Dearricott O., Eschenburg J.-H., “Totally geodesic embeddings of 7-manifolds in positively curved 13-manifolds”, Manuscr. math., 114:4 (2004), 447–456 | DOI | MR | Zbl
[7] Kerin M., “A note on totally geodesic embeddings of Eschenburg spaces into Bazaikin spaces”, Ann. Global Anal. Geom., 43:1 (2013), 63–73 | DOI | MR | Zbl
[8] Florit L.A., Ziller W., “Orbifold fibrations of Eschenburg spaces”, Geom. dedicata, 127 (2007), 159–175 | DOI | MR | Zbl
[9] Russkikh N.E., “O semimernykh obobschennykh rassloeniyakh Zeiferta nad kompleksnoi proektivnoi ploskostyu”, Sib. elektron. mat. izv., 11 (2014), 966–974
[10] Holmann H., “Seifertsche Faserräume”, Math. Ann., 157 (1964), 138–166 | DOI | MR | Zbl
[11] Orlik P., Seifert manifolds, Lect. Notes Math., 291, Springer, Berlin, 1972 | MR | Zbl